Sh:987

Bib entry
@article{Sh:987,
 author = {Farah, Ilijas and Shelah, Saharon},
 title = {{Trivial automorphisms}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {201},
 number = {2},
 year = {2014},
 pages = {701--728},
 issn = {0021-2172},
 doi = {10.1007/s11856-014-1048-5},
 mrclass = {03E35 (03E17 03E40 03E57 03G05 06E99)},
 mrnumber = {3265300},
 mrreviewer = {Andrzej Ros{\l}anowski},
 doi = {10.1007/s11856-014-1048-5},
 note = {\href{https://arxiv.org/abs/1112.3571}{arXiv: 1112.3571}},
 arxiv_number = {1112.3571}
}